Eisenstein congruences for split reductive groups

Bergström, J. and Dummigan, N. (2016) Eisenstein congruences for split reductive groups. Selecta Mathematica (New Series), 22 (3). pp. 1073-1115. ISSN 1022-1824

Abstract

Metadata

Authors/Creators:
  • Bergström, J.
  • Dummigan, N.
Copyright, Publisher and Additional Information: © 2015 Springer International Publishing. This is an author produced version of a paper subsequently published in Selecta Mathematica (New Series). Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Congruences of modular forms; Harder’s conjecture; Bloch–Kato conjecture
Dates:
  • Published: July 2016
  • Published (online): 26 November 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jan 2017 14:25
Last Modified: 31 Mar 2018 07:11
Published Version: https://doi.org/10.1007/s00029-015-0211-0
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00029-015-0211-0

Share / Export

Statistics